# SDR AALA202112089721

- Difficulty date: November 18, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,003 hours, 14,648 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A8127U12
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION, MEASURING L=1.000 IN, W=1.000 IN, D=0.012 IN, ON AFT CARGO COMPARTMENT RIGHT HAND TRANSITION PANEL LOCATED BETWEEN STA 787 AND STA 807 AT S25R. REPAIRED TRANSITION PANEL PER SRM 51-10-02-0G AND DWG 146A0081.
